# SDR AU960071

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: R6409
- Condition: Faulty
- Location: Eng Fuel Control
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE FUEL CONTROL UNIT SUSPECT FAULTY DUE TO INTERNAL  LINKAGE WEAR
